MathSciNet Relay Station
MathSciNet bibliographic data
MR2394518 90C70 (90C05)
Allahviranloo, T.; Hosseinzadeh Lotfi, F.; Kiasary, M. Kh.; Kiani, N. A.; Alizadeh, L. Solving fully fuzzy linear programming problem by the ranking function. Appl. Math. Sci. (Ruse) 2 (2008), no. 1-4, 19–32.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement